Skip to Main content Skip to Navigation
Journal articles

Theoretical tools to solve the axisymmetric Maxwell equations

Abstract : In this paper, the mathematical tools, which are required to solve the axisymmetric Maxwell equations, are presented. An in-depth study of the problems posed in the meridian half-plane, numerical algorithms, as well as numerical experiments, based on the implementation of the theory described hereafter, shall be presented in forthcoming papers. In the present paper, the attention is focused on the (orthogonal) splitting of the electromagnetic field in a regular part and a singular part, the former being in the Sobolev space H-1 component-wise. It is proven that the singular fields are related to singularities of Laplace-like operators, and, as a consequence, that the space of singular fields is finite dimensional. Copyright (C) 2002 John Wiley Sons, Ltd.
Document type :
Journal articles
Complete list of metadata
Contributor : Aurélien Arnoux Connect in order to contact the contributor
Submitted on : Monday, November 4, 2013 - 1:47:30 PM
Last modification on : Friday, July 9, 2021 - 11:30:28 AM

Links full text



Franck Assous, Patrick Ciarlet, Simon Labrunie. Theoretical tools to solve the axisymmetric Maxwell equations. Mathematical Methods in the Applied Sciences, Wiley, 2002, 25 (1), pp.49-78. ⟨10.1002/mma.279⟩. ⟨hal-00878222⟩



Record views